default-icon
Knee pain on playing cricket
Hi, i had a D3 and vitamin B12 tests some 6 months back. B12 was fine but D3 was low. Has been taking lumia 60k once a week as suggested by doc. But later once D3 is on level, doc suggested to take one lumia/month. I forgt. After 2 mnths when i play cricket, run n stand for long time , get severe knee pain. Cant sit on floor for even 5 min. Please suggest can i take lumia once/week now.. or any other suggestion.
299 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Dear patient Take ayurveda treatment And do some special yoga for this Consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
HOMOEOPATHIC treatment can permanently cure this problem of yours rapidly effectively and efficiently without any side effects
Next Steps
you need to consult me online through this platform and medicines will be sent to you by courier service
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
you can take it after consulting ur doctor. He must have given you the dose for three weeks if I am not mistaking.D3 deficiency is raising alarm in our country these days.please take more calcium in your diet,do regular free hand exercise on daily basis. Try to take sun bath in morning obviously,it's the best source of vitamin D3.
Next Steps
for homoeipathic supplement you can consult me by calling through Practo.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Consult an Ortho immediately
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.